# SDR CALA2025091008727

- Difficulty date: September 9, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N17574
- Make and model: Boeing 737-9
- Aircraft serial: 67608
- Aircraft time: 6,631 hours, 2,253 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS TERRIBLE SMELL IN AFT CARGO BAY.  OPENED WASTE TANK ACCESS PANEL IN AFT CARGO BAY.   FOUND NO ACTIVE LEAKS IAW AMM 38-32-07 NO SMELL PRESENT WHEN ENTERING CARGO BAY CLOSED ACCESS PANEL.
